Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diarrhea with blood and mucus, heavy farting, back pain, had blood in mouth, itching around anus

Hi I have had diarrhoea for 6/7 days with blood and mucus I took imodium and it stopped. Today I have been 8 times in the space of 2 hours sometimes with a little blood one of the times I went it was pale and dark in colour. I had this 3 years ago where I had the urgency to go and had lots of bright red blood and mucus sometimes it was only mucus and blood that came out. I am always quite regular with my bowel movements but now the blood is bck I m a little worried sometimes I have really bad need to go I m 27 and female with 3 kids I m so scared this is serious. The other day I also had blood in my mouth oh and I always have lots of gas in the morning and I have a pain in the left hand side of my back at the moment I also have had a couple of years of severe itching around the anus please help .
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for choosing HCM,
Blood and mucus in stools (dysentry) and diarrhoea is due to infection of your gut.
It does not get relieved only by taking imodium, it needs to be treated by specific antibiotics.
Visit your physician, get stool microscopic examination done and hence treated accordingly.
Since you are loosing lots of fluids from the body, you need to take same quantity of ORS.
Take bland diet and fruits.
If associated with fever, take antipyretics like paracetamol.
Thank you
Answered: Thu, 7 Jun 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. you have amoebic dysentry. i advise you to consult a physician
for diagnosis
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor